# SDR HALA2018120500630

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 33,788 hours, 5,228 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - INFO TO MX AFTER LEVEL OFF HAD ECAM FUEL R2 PRESS LOW. LASTED APPROX. 2 MIN AND 45 SEC. FIXED ITSELF AND HAD NO RECURRENCE.// CHECKED TANK FOR WATER NONE NOTED. PURGED PRESSURE SWITCH LINE REF A330 AMM 28-21-00. RAN PUMP FOR 30 MIN NO FAULTS AT THIS TIME. A/C OK FOR SERVICE.
